Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quantitative recurrence for generic homeomorphisms


Author: André Junqueira
Journal: Proc. Amer. Math. Soc. 145 (2017), 4751-4761
MSC (2010): Primary 37B20, 37E30, 37C20; Secondary 37A25
DOI: https://doi.org/10.1090/proc/13430
Published electronically: July 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study quantitative recurrence for generic measure preserving homeomorphisms on euclidian spaces with respect to Lebesgue measure and compact manifolds with respect to Oxtoby-Ulam measures (i.e., it is nonatomic and positive on each open set). As an application we show that the decay of correlations of generic measure preserving homeomorphisms on compact manifolds is slow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B20, 37E30, 37C20, 37A25

Retrieve articles in all journals with MSC (2010): 37B20, 37E30, 37C20, 37A25


Additional Information

André Junqueira
Affiliation: Departamento de Matemática, Universidade Federal de Viçosa, Campus Universitário, CEP 36570-900, Viçosa, MG, Brazil
Email: andre.junqueira@ufv.br, andrejunqueiracorrea@gmail.com

DOI: https://doi.org/10.1090/proc/13430
Keywords: Recurrence, generic properties, periodic points.
Received by editor(s): May 9, 2015
Received by editor(s) in revised form: August 8, 2016
Published electronically: July 27, 2017
Additional Notes: This research was partially supported by Capes from Brazil
Communicated by: Yingfei Yi
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society